MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. FORTIFY; FORTIFY Ø12MM CORE, HEIGHT 19-25MM

GLOBUS MEDICAL, INC. FORTIFY; FORTIFY Ø12MM CORE, HEIGHT 19-25MM
Model Number 151.051
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device was unavailable for evaluation, therefore the resources used for this analysis were limited to the post-operative image, the three-month post-operative image, and the reported issue description above.Comparing the two images, the extending cylinder height on the three-month, post-operative x-ray is less in comparison to the immediate post-operative image.This is indicative of a potential collapse.No additional information is known of this issue and therefore, no determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that a revision surgery was needed to replace fortify core that lost height post operatively.This event occurred in australia.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was available for evaluation.The fortify expandable corpectomy spacer was implanted on (b)(6) 2024.Following the surgery the patient had some falls.The implant was able to expand and collapse with inserter attached.The expansion gear would not turn when manually twisted, indicating that the internal lock was engaging once again.The height loss was noticed in the three-month post-operative image showing signs of the implant losing height.No determinations could be made as to the cause of the reported issue.

Brand Name
FORTIFY
Common Device Name
FORTIFY Ø12MM CORE, HEIGHT 19-25MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key19584430
Report Number3004142400-2024-00119
Device Sequence Number7279378
Product Code MQP
UDI-Device Identifier00889095042894
UDI-Public00889095042894
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K112756
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number151.051
Device Lot NumberBAB72FWP
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/27/2024
Supplement Date Received by Manufacturer06/24/2024
Initial Report FDA Received Date06/21/2024
Supplement Report FDA Received Date07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient RaceAsian